# SDR CALA2025042404205

- Difficulty date: April 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 75,127 hours, 13,059 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 11518641
- Part serial: 082C0807
- Condition: Faulty
- Location: A/C Pack Temp
- Part time: 75,126 hours, 13,059 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXCESSIVE CABIN TEMP. UP TO 83F ALL ALTS. CLIM B AND CRUISE. RAN QRH NO  HELP.PER CREW DEBRIEF A/C TEMPS WERE HIGHER THEN NORMAL ON GROUND, SUSPECTED TEMPS WOULD GO DOWN WHEN IN THE AIR. DURING CLB, CRZ AND HOLDING TEMPS ONLY GOT TO 75 DEGREES DURING BRIEF PERIOD WHEN QRH WAS FOLLOWED WITH OPENING OUTFLOW VALVE THEN TEMPS WENT BACK TO 80+ NO FURTHER INFO TO PROVIDE. UPON ARRIVAL TO A/C F/D FWD AND AFT CABIN TEMPS SHOW 78, 81 AND 80. ECS AUTO EVENT SNAPSHOT PERFORMED ZTCU AND CTC BITE PER FIM 21-61 TASK 902 WITH ZTCU FAULTING AFT ZONE TEMP SELECTOR DUE TO INOP LIGHT AND LEFT CTC FAULTING TEMP CONTROL VALVE,  REMOVED AFT CABIN ZONE TEMPERATURE SENSOR REF B767 AMM 21-61-08-004-001-005. REPLACEMENT AND OPS CHECK REQUIRED. REINSTALLED PREVIUSLY REMOVED AFT CABIN ZONE TEMPERATURE SENSOR REF B767 AMM 21-61-08-404-017-005 OPS CHECK GOOD. PRRFORMED BITE CHECK OF RIGHT PACK TEMP CONTROLLER REF AMM 21-51-14, CONTROLLER FAILED. REMOVED & REPLACED REF AMM 21-51-14, OPS CHECKS GOOD.
